# SDR 100407N342CS

- Difficulty date: October 4, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N342
- Make and model: Cessna 550
- Aircraft serial: 5501101
- Aircraft time: 2,346 hours, 1,742 cycles
- Engine: Cont C85*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: V332
- Condition: Failed
- Location: Nlg
- Part time: 2,346 hours, 1,742 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, AFTER LANDING GEAR SELECTION NOSE LANDING GEAR DOWNLOCK GREEN LIGHT DID NOT ILLUMINATED. AIRCRAFT LANDED UNEVENTFULLY. NOSE LANDING GEAR ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
